# SDR DL764071042

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 24,481 hours, 7,710 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: 291080111
- Part serial: 366
- Condition: Malfunctioned
- Location: Hyd Qty System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RT HYD QTY WENT TO .48 RF, INSP A/C NO LEAKS NOTED.  CK FLUID AT RRVR AND REFILL BAY ALL CKD FULL FWD RT HYD QTY IND TO MCO AND PLAC M29-33-02.  T/S PER FIM 29-11-00 FIG 113.  REMOVED AND REPLACED HYD QUANTITY MONITOR UNIT FIM.  PER AMM.  OPS CK GOOD MCO AND PLAC REMOVED.
